EconPapers    
Economics at your fingertips  
 

Nonequilibrium steady-state distributions in randomly switching potentials

Alexander A. Dubkov, Pavel N. Makhov and Bernardo Spagnolo

Physica A: Statistical Mechanics and its Applications, 2003, vol. 325, issue 1, 26-32

Abstract: We derive the stationary probability density for nonlinear dynamical system driven by white Gaussian noise and Markovian dichotomous noise. General results are applied to analysis of Brownian motion in two switching piece-wise linear potential profiles, namely in a rectangular potential well and in a bistable system.

Keywords: Statistical mechanics; Switching potential; Stationary distributions (search for similar items in EconPapers)
Date: 2003
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437103001791
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:325:y:2003:i:1:p:26-32

DOI: 10.1016/S0378-4371(03)00179-1

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:325:y:2003:i:1:p:26-32